# SDR GTIA2021122036177

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 35,453 hours, 15,461 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 342B050000
- Part serial: 07143
- Condition: Faulted
- Location: Lh Eng
- Part time: 896 hours, 372 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RECEIVED AIR ENG 1 BLEED LEAK. PERFORMED AIR RETURN -PER TSM 36-22-00-810-803-A R&R #1 ENG PYLON OVERHEAT ELEMENT IAW AMM 36-22-15 AND R&R #1 ENG FAN AIR VLV CNTC-THERMOSTAT IAW AMM 36-11-43. PERFORMED HIGH POWER RUN IAW 71-00-00. NO LEAK OR FAULT DETECTED. A/C OK FOR SERVICED
